zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost automorphic mild solutions to fractional differential equations. (English) Zbl 1166.34033
Authors’ abstract: We introduce the concept of $\alpha$-resolvent families to prove the existence of almost automorphic mild solutions to the differential equation $$D^\alpha_t u(t) = Au(t) + t^n f(t), 1 \leq \alpha \leq 2, n\in \Bbb Z$$ considered in a Banach space $X$, where $f: R \rightarrow X$ is almost automorphic. We also prove the existence and uniqueness of an almost automorphic mild solution of the semilinear equation $$D^{\alpha}_t u(t) = Au(t) + f(t, u(t)), \quad 1 \leq \alpha \leq 2$$ assuming $f(t, x)$ is almost automorphic in $t$ for each $x \in X$, satisfies a global Lipschitz condition and takes values on $X$. Finally, we prove also the existence and uniqueness of an almost automorphic mild solution of the semilinear equation $$D^{\alpha}_t u(t) = Au(t) + f(t, u(t), u'(t)),\quad 1 \leq \alpha \leq 2$$ under analogous conditions as in the previous case.

34G20Nonlinear ODE in abstract spaces
26A33Fractional derivatives and integrals (real functions)
43A60Almost periodic functions on groups, etc.; almost automorphic functions
Full Text: DOI
[1] Arendt, W.; Batty, C.; Hieber, M.; Neubrander, F.: Vector-valued Laplace transforms and Cauchy problems, Monographs in mathematics 96 (2001) · Zbl 0978.34001
[2] Basit, B.; Pryde, A. J.: Asymptotic behavior of orbits of C0-semigroups and solutions of linear and semilinear abstract differential equations, Russ. J. Math. phys. 13, No. 1, 13-30 (2006) · Zbl 1123.34043 · doi:10.1134/S1061920806010031
[3] E. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. Thesis, Eindhoven University of Technology, 2001 · Zbl 0989.34002
[4] Bugajewski, D.; Diagana, T.: Almost automorphy of the convolution operator and applications to differential and functional differential equations, Nonlinear stud. 13, No. 2, 129-140 (2006) · Zbl 1102.44007
[5] Cuesta, E.: Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete contin. Dyn. sys. (Suppl.), 277-285 (2007) · Zbl 1163.45306 · http://www.aimsciences.org/journals/redirecting.jsp?paperID=2810
[6] Diagana, T.: Some remarks on some second-order hyperbolic differential equations, Semigroup forum 68, 357-364 (2004) · Zbl 1083.34042 · doi:10.1007/s00233-003-0016-x
[7] Diagana, T.; N’guérékata, G. M.: Almost automorphic solutions to semilinear evolution equations, Funct. differ. Equ. 13, No. 2, 195-206 (2006) · Zbl 1102.34044
[8] Fattorini, H. O.: Second order linear differential equations in Banach spaces, North-holland math. Studies 108 (1985) · Zbl 0564.34063
[9] Goldstein, J. A.; N’guérékata, G. M.: Almost automorphic solutions of semilinear evolution equations, Proc. amer. Math. soc. 133, No. 8, 2401-2408 (2005) · Zbl 1073.34073 · doi:10.1090/S0002-9939-05-07790-7
[10] Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order, Fractals and fractional calculus in continuum mechanics, 223-276 (1997)
[11] Gorenflo, R.; Mainardi, F.: On Mittag--Leffler-type functions in fractional evolution processes, J. comput. Appl. math. 118, 283-299 (2000) · Zbl 0970.45005 · doi:10.1016/S0377-0427(00)00294-6
[12] N’guérékata, G. M.: Existence and uniqueness of almost automorphic mild solutions of some semilinear abstract differential equations, Semigroup forum 69, 80-86 (2004) · Zbl 1077.47058 · doi:10.1007/s00233-003-0021-0
[13] N’guérékata, G. M.: Topics in almost automorphy, (2005) · Zbl 1073.43004
[14] N’guerekata, G. M.: Almost automorphic and almost periodic functions in abstract spaces, (2001)
[15] Heymans, N.; Podlubny, I.: Physical interpretation of initial conditions for fractional differential equations with Riemann--Liouville fractional derivatives, Rheol. acta 45, No. 5, 765-771 (2006)
[16] Hilfer, R.: Applications of fractional calculus in physics, (2000) · Zbl 0998.26002
[17] Liu, J.; N’guérékata, G. M.; Van Minh, N.: Almost automorphic solutions of second order evolution equations, Appl. anal. 84, No. 11, 1173-1184 (2005) · Zbl 1085.34045 · doi:10.1080/00036810410001724372
[18] Lizama, C.: Regularized solutions for abstract Volterra equations, J. math. Anal. appl. 243, 278-292 (2000) · Zbl 0952.45005 · doi:10.1006/jmaa.1999.6668
[19] Lizama, C.: On approximation and representation of k-regularized resolvent families, Integral equ. Oper. theory 41, No. 2, 223-229 (2001) · Zbl 1011.45006 · doi:10.1007/BF01295306
[20] Lizama, C.; Prado, H.: Rates of approximation and ergodic limits of regularized operator families, J. approx. Theory 122, No. 1, 42-61 (2003) · Zbl 1032.47024 · doi:10.1016/S0021-9045(03)00040-6
[21] Lizama, C.; Sánchez, J.: On perturbation of k-regularized resolvent families, Taiwanese J. Math. 7, No. 2, 217-227 (2003) · Zbl 1051.45009
[22] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[23] Prüss, J.: Evolutionary integral equations and applications, Monographs math. 87 (1993) · Zbl 0784.45006
[24] Sato, R.; Shaw, S. Y.: Strong and uniform mean stability of cosine and sine operator functions, J. math. Anal. appl. 330, 1293-1306 (2007) · Zbl 1123.47035 · doi:10.1016/j.jmaa.2006.08.011
[25] Shaw, S. Y.; Chen, J. C.: Asymptotic behavior of (a,k)-regularized families at zero, Taiwanese J. Math. 10, No. 2, 531-542 (2006) · Zbl 1106.45004